# SDR DALA1026906901

- Difficulty date: September 9, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME CORRODED STA 1520 STR 26L-26R.  REPAIRED CARGO FRAME DURING HMV AT ST AEROSPACE SAT ON NON ROUTINE CARD 171039 (DL75E102748).
